Dec 3, 2008
willthe rash clear off iam on truvaa ,purbac and neraropine
| Response from Dr. Henry
Rash usually will clear over several weeks with symptomatic management-your HIV doctor needs to monitor with greater concern if mucousal involvment (eyes, mouth) or evidence for liver inflammation.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
- Chances Of Getting Cervical Cancer If You Are Monogamous
- Why I Am Getting Burning Painfulness On My Vagina?
- 7 Week Negative Rapid Blood Test After Low Risk Exposure
- ARS But Negative A 4 Months
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.